# SDR DALA13033059249

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB SUPPORT ANGLE AT REAR SPAR STA XE 167.953 HAS HEAVY EXFOLIATION.  REMOVED DAMAGED SUPPORT ANGLE FROM RT HORIZONTAL STAB, T/E ANGLE STA XE167.953.  FABRICATED, ALONDINED, PRIMED, TOP COATED AND INSTALLED NEW ANGLE IAW SRM 51-30-05 PARA 7 AND PARA 8, 51-10-05, PARA 1, 51-10-03, PARA 21 AND 14 AND DWG 9918401-165.
